Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|figueroa - Mon Jun 07, 2010 4:43 pm||
the condom broke on me and my boyfriend and i took plan b for 17 year olds and under 2 days later. about a week after, i got my period so i thought everything was fine. but now i'm experiencing pelvis pains, breast tenderness and dark brown spotting. this has never happened to me. could i be pregnant?
|Debbie Miller, RN - Wed Jun 09, 2010 12:55 am||
Don't worry. If you got your period after the described incident, you are not pregnant. Your symptoms are consistent with the hormonal fluctuation that can occur with taking plan B. Things should settle down.
Almost all women experience missed or irregular periods at times. Dark blood just means it is old blood. Don't worry.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.